MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439688
Medical Device Problem Codes Capturing Problem (2891); Positioning Problem (3009); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced phrenic nerve stimulation from the left ventricular (lv) lead and it was noted the lv lead had migrated with an increase in pacing threshold values.The lv lead was inactivated and later explanted and replaced.The patient is a participant in the adapt response clinical study.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6625887
Report Number2649622-2017-05979
Device Sequence Number18985750
Product Code OJX
UDI-Device Identifier00643169601819
UDI-Public00643169601819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/20/2018
Device Model Number439688
Device Catalogue Number439688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by Manufacturer03/15/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight80